Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Videnskii, Il'ya Viktorovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 6

Number of views:
This page:1134
Abstract pages:1294
Full texts:476
References:99

http://www.mathnet.ru/eng/person35336
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214458

Publications in Math-Net.Ru
2019
1. I. V. Videnskii, “An infinite product of extremal multipliers of a Hilbert space with Schwarz–Pick kernel”, Zap. Nauchn. Sem. POMI, 480 (2019),  73–85  mathnet
2016
2. I. V. Videnskii, “An analog of the hyperbolic metric generated by Hilbert space with Schwarz–Pick kernel”, Zap. Nauchn. Sem. POMI, 447 (2016),  20–32  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:5 (2018), 497–505  scopus
2015
3. I. V. Videnskii, “Blaschke product for a Hilbert space with Schwarz–Pick kernel”, Zap. Nauchn. Sem. POMI, 434 (2015),  68–81  mathnet  mathscinet; J. Math. Sci. (N. Y.), 215:5 (2016), 585–594  scopus
2014
4. I. V. Videnskii, “On an analog of Blaschke products for Hilbert spaces with Nevanlinna–Pick kernels”, Zap. Nauchn. Sem. POMI, 424 (2014),  126–140  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:5 (2015), 743–752  scopus
2004
5. I. V. Videnskii, “A Tauberian theorem for orthogonal series of rational functions”, Zap. Nauchn. Sem. POMI, 315 (2004),  43–47  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 134:4 (2006), 2260–2262
2001
6. I. V. Videnskii, “On the zeros of the derivative of a rational function and coinvariant subspaces for the shift operator on the Bergman space”, Zap. Nauchn. Sem. POMI, 282 (2001),  26–33  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:5 (2004), 1657–1661
1999
7. I. V. Videnskii, N. A. Shirokov, “On an extremal problem in the Wiener algebra”, Algebra i Analiz, 11:6 (1999),  122–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:6 (2000), 1035–1049
1988
8. I. V. Videnskii, “An analogue of Carleson measures”, Dokl. Akad. Nauk SSSR, 298:5 (1988),  1042–1047  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 186–190
1979
9. I. V. Videnskii, “A generalization of Carleson's embedding theorem and the interpolation of $\ell^p$ sequences”, Zap. Nauchn. Sem. LOMI, 92 (1979),  265–267  mathnet  mathscinet  zmath
1977
10. I. V. Videnskii, “Multiple interpolation by Blaschke products”, Zap. Nauchn. Sem. LOMI, 73 (1977),  195–202  mathnet  mathscinet  zmath; J. Soviet Math., 34:6 (1986), 2139–2143

Presentations in Math-Net.Ru
1. Бесконечное произведение экстремальных мультипликаторов гильбертова пространства с ядром Шварца–Пика
I. V. Videnskii
Seminar on Operator Theory and Function Theory
September 23, 2019 17:30
2. Аналог гиперболической метрики, порождённой гильбертовым пространством с ядром Шварца-Пика
I. V. Videnskii
Seminar on Operator Theory and Function Theory
October 3, 2016 17:30
3. Произведение Бляшке для гильбертова пространства с ядром Шварца-Пика
I. V. Videnskii
Seminar on Operator Theory and Function Theory
November 2, 2015 17:30
4. Свободная интерполяция в функциональном гильбертовом пространстве с ядром Неванлинны-Пика
I. V. Videnskii
Seminar on Operator Theory and Function Theory
December 8, 2014 17:30
5. О произведении Бляшке для функционального гильбертова пространства с ядром Неванлинны-Пика
I. V. Videnskii
Seminar on Operator Theory and Function Theory
October 13, 2014 17:30
6. Проблема моментов в работах Маркова
I. V. Videnskii
Meetings of the St. Petersburg Mathematical Society
October 10, 2006

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022